# SDR DXTA2010042604074

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N223QS
- Make and model: Amd FALCON2000
- Aircraft serial: 086
- Aircraft time: 3,010 hours, 1,751 cycles
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30C320502
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE ROLLED BACK TO IDLE AT FL430.  ITT ROSE TO A YELLOW INDICATION ABOUT 875.  SOME VIBRATION, ABOUT 24 ON VIB INDICATION.  LANDED WITH ENGINE AT IDLE.  R & R NR 1 ENGINE.
